Alert archive / Virginia / Coastal Flood Statements in 2012
Coastal Flood Statement 5, NWS Wakefield, VA
NWS Wakefield, VA issued this coastal flood statement at Apr 7, 2012, 11:02 AM EDT for 9 counties in Virginia; Currituck County, North Carolina; Worcester County, Maryland. It took effect at Apr 7, 2012, 7:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2012, 11:02 AM EDT (15:02 UTC)
- In effect from
- Apr 7, 2012, 7:00 PM EDT
- Expired
- Apr 8, 2012, 1:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wakefield, VA
Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Chesapeake, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Gloucester County, VA, James City County, VA, Mathews County, VA, Northampton County, VA, Surry County, VA
The radar
The Norfolk radar (KAKQ), 75 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2275 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
683 WHUS41 KAKQ 071502 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1102 AM EDT SAT APR 7 2012 NCZ017-102-VAZ084-086-089>091-093>098-072315- /O.NEW.KAKQ.CF.S.0005.120407T2300Z-120408T0500Z/ INLAND CURRITUCK-OUTER BANKS CURRITUCK-GLOUCESTER-MATHEWS-SURRY- JAMES CITY-YORK-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- 1102 AM EDT SAT APR 7 2012 ...MINOR TIDAL FLOODING POSSIBLE TONIGHT... * TIMING...BETWEEN 7 PM AND 1 AM ACROSS PORTIONS OF THE MIDDLE AND LOWER CHESAPEAKE BAY...AREAS UP THE JAMES AND YORK RIVERS...COASTAL AREAS OF VIRGINIA BEACH...OUTER BANKS CURRITUCK AND ADJACENT AREAS TO THE CURRITUCK SOUND. * IMPACTS...SOME VERY MINOR FLOODING IS POSSIBLE DURING THE NEXT HIGH TIDE CYCLE TONIGHT. WHILE WATER LEVELS ARE EXPECTED TO REMAIN BELOW MINOR FLOODING THRESHOLDS...AREAS ESPECIALLY PRONE TO TIDAL FLOODING MAY EXPERIENCE SOME NUISANCE TYPE FLOODING. HIGH TIDE AT SEWELLS POINT IS AT 1038 PM...WITH A FORECAST WATER LEVEL OF 4.2 FT MLLW. HIGH TIDE AT YORKTOWN IS AT 1037 PM...WITH A FORECAST WATER LEVEL OF 4.0 FT MLLW. HIGH TIDE AT DUCK PIER IS AT 849 PM...WITH A FORECAST WATER LEVEL OF 5.3 FT MLLW. $$ MDZ024-025-VAZ099-100-072315- /O.NEW.KAKQ.CF.S.0005.120408T0000Z-120408T0500Z/ INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 1102 AM EDT SAT APR 7 2012 ...MINOR TIDAL FLOODING POSSIBLE TONIGHT... * TIMING...BETWEEN 8 PM AND 1 AM ALONG PORTIONS OF THE ATLANTIC COASTLINE OF THE LOWER EASTERN SHORE. * IMPACTS...SOME VERY MINOR FLOODING IS POSSIBLE DURING THE NEXT HIGH TIDE CYCLE TONIGHT. WHILE WATER LEVELS ARE EXPECTED TO REMAIN BELOW MINOR FLOODING THRESHOLDS...AREAS ESPECIALLY PRONE TO TIDAL FLOODING MAY EXPERIENCE SOME NUISANCE TYPE FLOODING. HIGH TIDE AT OCEAN CITY IS AT 931 PM...WITH A FORECAST WATER LEVEL OF 3.6 FT MLLW. HIGH TIDE AT WACHAPREAGUE IS AT 1019 PM...WITH A FORECAST WATER LEVEL OF 6.1 FT MLLW. HIGH TIDE AT KIPTOPEKE IS AT 1000 PM...WITH A FORECAST WATER LEVEL OF 4.2 FT MLLW. $$
1 follow-up statement
578 WHUS41 KAKQ 071915 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 315 PM EDT SAT APR 7 2012 NCZ017-102-VAZ084-086-089>091-093>098-080315- /O.CON.KAKQ.CF.S.0005.120407T2300Z-120408T0500Z/ INLAND CURRITUCK-OUTER BANKS CURRITUCK-GLOUCESTER-MATHEWS-SURRY- JAMES CITY-YORK-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- 315 PM EDT SAT APR 7 2012 ...MINOR TIDAL FLOODING POSSIBLE TONIGHT... * TIMING...BETWEEN 7 PM AND 1 AM ACROSS PORTIONS OF THE MIDDLE AND LOWER CHESAPEAKE BAY...AREAS UP THE JAMES AND YORK RIVERS...COASTAL AREAS OF VIRGINIA BEACH...OUTER BANKS CURRITUCK AND ADJACENT AREAS TO THE CURRITUCK SOUND. * IMPACTS...SOME VERY MINOR FLOODING IS POSSIBLE DURING THE NEXT HIGH TIDE CYCLE TONIGHT. WHILE WATER LEVELS ARE EXPECTED TO REMAIN BELOW MINOR FLOODING THRESHOLDS...AREAS ESPECIALLY PRONE TO TIDAL FLOODING MAY EXPERIENCE SOME NUISANCE TYPE FLOODING. HIGH TIDE AT SEWELLS POINT IS AT 1038 PM...WITH A FORECAST WATER LEVEL OF 4.2 FT MLLW. HIGH TIDE AT YORKTOWN IS AT 1037 PM...WITH A FORECAST WATER LEVEL OF 4.0 FT MLLW. HIGH TIDE AT DUCK PIER IS AT 849 PM...WITH A FORECAST WATER LEVEL OF 5.3 FT MLLW. $$ MDZ024-025-VAZ099-100-080315- /O.CON.KAKQ.CF.S.0005.120408T0000Z-120408T0500Z/ INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 315 PM EDT SAT APR 7 2012 ...MINOR TIDAL FLOODING POSSIBLE TONIGHT... * TIMING...BETWEEN 8 PM AND 1 AM ALONG PORTIONS OF THE ATLANTIC COASTLINE OF THE LOWER EASTERN SHORE. * IMPACTS...SOME VERY MINOR FLOODING IS POSSIBLE DURING THE NEXT HIGH TIDE CYCLE TONIGHT. WHILE WATER LEVELS ARE EXPECTED TO REMAIN BELOW MINOR FLOODING THRESHOLDS...AREAS ESPECIALLY PRONE TO TIDAL FLOODING MAY EXPERIENCE SOME NUISANCE TYPE FLOODING. HIGH TIDE AT OCEAN CITY IS AT 931 PM...WITH A FORECAST WATER LEVEL OF 3.6 FT MLLW. HIGH TIDE AT WACHAPREAGUE IS AT 1019 PM... WITH A FORECAST WATER LEVEL OF 6.1 FT MLLW. HIGH TIDE AT KIPTOPEKE IS AT 1000 PM...WITH A FORECAST WATER LEVEL OF 4.2 FT MLLW. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this coastal flood statement went out at Apr 7, 4:51 AM EDT, 6 hours 11 minutes earlier.
Area forecast discussion, Apr 7, 4:51 AM EDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
451 AM EDT SAT APR 7 2012
.SYNOPSIS...
HIGH PRESSURE CONTINUES TO BUILD OVER THE MID ATLANTIC
TODAY...BEFORE SETTLING OVER THE DEEP SOUTH EASTER SUNDAY...AS A
WEAK DRY COLD FRONT SWINGS THROUGH THE REGION. HIGH PRESSURE BUILDS
BACK IN SUNDAY NIGHT AND MONDAY. A STRONGER COLD FRONT APPROACHES
FROM THE NORTH MONDAY AND MOVES THROUGH THE AREA MONDAY NIGHT. AN
UPPER LEVEL TROUGH DEVELOPS OVER THE EAST COAST BY MIDWEEK AS THE
MID ATLANTIC BECOMES WEDGED BETWEEN LOW PRESSURE OVER THE NORTHEAST
AND HIGH PRESSURE OVER THE MIDWEST.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST SURFACE ANALYSIS SHOWS A LARGE 1025MB SURFACE HIGH OVER THE
GREAT LAKES CONTINUING TO BUILD ACROSS THE APPALACHIANS AND TOWARD
THE MID ATLANTIC REGION. MEANWHILE...LOW PRESSURE CONTINUES TO SPIN
OVER ATLANTIC CANADA ALLOWING FOR PERSISTENT SURGES OF LOW-LEVEL CAA
OVER THE PIEDMONT AND COASTAL PLAIN...ONE OF WHICH IS CURRENTLY
MOVING N-S ACROSS THE LOCAL AREA. THIS HAS ACTUALLY CAUSED
TEMPERATURES TO RISE FOR A PERIOD OF TIME BEFORE FALLING AGAIN.
SOUTHSIDE VA AND INTERIOR NE NC HAVE HAD THE LONGEST UN-DISTURBED
PERIOD OF COOLING AND HENCE HAVE HAD TO COOLEST OVERNIGHT MINIMA TO
THIS POINT. SOME LOCATIONS IN THIS AREA HAVE HIT 32F...BUT SHOULD
SEE A TEMPERATURE RISE AS THE CAA SURGE CLEARS THE CWA.
THE SENSIBLE WEATHER TODAY SHOULD BE VERY PLEASANT...WITH A SUNNY
SKY AND A REFRESHING NW BREEZE. FORECAST HIGH TEMPERATURES ARE
EXPECTED TO RANGE FROM THE LOW 60S OVER THE EASTERN PORTION OF THE
AREA...TO THE MID TO UPPER 60S WEST OF THE BAY. HOWEVER...THE
CONTINUAL ADVECTION OF DRY AIR WILL RESULT IN INCREASED FIRE DANGER
FROM THE EASTERN VA PIEDMONT TO THE EASTERN SHORE AS MINIMUM RH
VALUES FALL TO 15 TO 25 PERCENT ALONG WITH LOW FUEL MOISTURE AND THE
AFOREMENTIONED BREEZE. AN SPS HAS BEEN ISSUED TO ADDRESS THIS AND
MORE FIRE WEATHER DETAILS ARE IN THE FIRE SECTION BELOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
SUNDAY AND MONDAY WILL REMAIN VERY PLEASANT AS WELL. THE TROUGH OVER
ATLANTIC CANADA WILL RETROGRADE WESTWARD AS A SHORTWAVE TROUGH
DIGS FROM S-CENTRAL CANADA TO THE GREAT LAKES. THIS WILL ALLOW THE
MID-LEVEL FLOW TO BECOME MORE WESTERLY ALONG WITH THE LOW-LEVEL
FLOW. THE NET RESULT WILL BE A STRONGER DOWNSLOPE COMPONENT...WHICH
WILL BOOST HIGH TEMPERATURES INTO THE UPPER 60S TO LOW 70S SUNDAY
AND MONDAY...WITH MID 70S POSSIBLE IN THE PIEDMONT SUNDAY. A WEAK
DRY COLD FRONT SUNDAY AFTERNOON SHOULD PRODUCE NOTHING MORE THAN A
SLIGHT WIND SHIFT AND PASSING HIGH CLOUDS. LOW TEMPERATURES SUNDAY
MORNING SHOULD BE IN THE MID TO UPPER 30S...WITH LOW TO MID 40S
MONDAY MORNING. INCREASED FIRE DANGER IS LIKELY TO PERSIST SUNDAY
AND MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
12Z/06 GUIDANCE CONTINUES TO SHOW UPR TROUGHING OVER EASTERN 1/3 OF
THE CONUS DURING THE LONG TERM PERIOD. THIS WILL LEAD TO SLIGHT
CHANCES OF RAIN AT TIMES FROM WEAK SFC FRONTS AND MID-LVL
SHORTWAVES...DESPITE LACKING MOISTURE. FIRST FRONT PUSHES THRU EARLY
TUE NGT WITH BEST CHANCE OF RAIN OVER THE LWR EASTERN SHORE AND
TIDEWATER AREA. MAINLY DRY W/NW FLOW TUE THRU FRI...WITH HIGH TEMPS
IN THE LWR TO MID 60S EACH DAY. OVERALL...TEMPS ABOUT 5-10 DEGREES
BELOW NORMAL THRU THE PERIOD.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PERSIST THRU THE TAF PERIOD AT ALL SITES WITH
A MSTLY CLR SKY AND UNRESTRICTED VSBY. EXPECT NNW WINDS AT 10 TO
20 KT FM ARND 14Z THRU 23Z SAT. MAINLY VFR CONDITIONS WILL CONTINUE
THRU MON...DESPITE A DRY FRNT SUN AFTN/EVENG...AND ANOTHER FRNT
MON EVENG/NGT.
&&
.MARINE...
LO PRES WILL MOVE INTO THE NRN ATLC TDY...AS HI PRES BLDS DOWN
INTO THE AREA. THIS WILL RESULT IN STRNG N THEN NW WNDS OVR THE
WTRS THRU MOST OF THE AFTN...AND CONTINUED SCA'S IN EFFECT. A
COUPLE OF COLD FRNTS WILL AFFECT THE AREA FM LATE SUN/SUN NGT AND
AGAIN LATE MON/MON NGT. AT THIS TIME...EXPECT WNDS/WAVES/SEAS TO
REMAIN JUST BELOW SCA CRITERIA DURING THIS TIME PERIOD.
&&
.FIRE WEATHER...
RAINFALL FROM THE EASTERN VA PIEDMONT TO THE EASTERN SHORE HAS BEEN
GENERALLY A 0.25IN OR LESS OVER THE PAST WEEK. THIS WILL COMBINE
WITH FALLING RH THIS WEEKEND ALLOWING FURTHER DRYING OF FINE FUELS.
HENCE INCREASED FIRE DANGER IS EXPECTED THROUGH THE WEEKEND AND
POSSIBLY MONDAY AS WELL. THE LATEST 10HR DEAD FUEL MOISTURE OUTLOOK
FOR TODAY HAS VALUES FALLING TO 7-8 PERCENT FOR THE AFOREMENTIONED
AREAS. MINIMUM RH IS EXPECTED TO RANGE FROM 15-20 PERCENT (20-25
PERCENT NEAR THE COASTS) TODAY. BREEZY CONDITIONS ARE EXPECTED TODAY
(STRONGEST OVER THE EASTERN SHORE)...BUT NOT QUITE ENOUGH WIND IS
EXPECTED PRECLUDING CRITICAL FIRE WEATHER CONDITIONS. THE WIND WILL
BE RATHER MINIMAL OVER THE PIEDMONT...BUT THIS WILL BE OFFSET BY
MINIMUM RH VALUES NEAR 15 PERCENT AND HAINES INDEX VALUES OF 6. RH
VALUES SHOULD AGAIN PLUMMET TO 15-20 PERCENT SUNDAY...BUT AGAIN
THE WIND SHOULD REMAIN BELOW CRITICAL THRESHOLDS. LITTLE MOISTURE
RECOVERY IS EXPECTED MONDAY WITH MINIMUM RH OF 20-25 PERCENT.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
ANZ630>638.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ650-
652-654-656-658.
&&
SYNOPSIS...AJZ
NEAR TERM...AJZ
SHORT TERM...AJZ
LONG TERM...MAS
AVIATION...TMG
MARINE...TMG
FIRE WEATHER...AJZHazardous weather outlook, Apr 7, 4:35 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 435 AM EDT SAT APR 7 2012 MDZ021>025-VAZ048-049-060>086-090-099-080845- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE- MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-JAMES CITY- ACCOMACK- 435 AM EDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. INCREASED FIRE DANGER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>017-030>032-102-VAZ087>089-091>098-100-080845- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-GREENSVILLE-SUSSEX- SURRY-YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-NORTHAMPTON VA- 435 AM EDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-656-658-080845- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 435 AM EDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>638-080845- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE- TUNNEL- 435 AM EDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:01 PM EDT | Fire Weather Watch | AKQ | Dorchester, Somerset, Wicomico, Worcester | 10 hr |
Nearby
Coastal Flood Statements in Virginia, 2012Coastal Flood Statements in North Carolina, 2012Coastal Flood Statements in Maryland, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.